Complex Analysis
Boundedness of Hankel operators on H1(Bn)
Comptes Rendus. Mathématique, Volume 344 (2007) no. 12, pp. 749-752.

We prove that the Hankel operator hb associated to the Szegö projection on the unit ball Bn is bounded on the Hardy space H1(Bn) if and only if its symbol b has logarithmic mean oscillation on the unit sphere.

On démontre que l'opérateur de Hankel hb associé au projecteur de Szegö sur la boule unité s'étend continûment à l'espace de Hardy H1(Bn) si et seulement si b est à oscillation moyenne logarithmique sur la sphère unité.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.05.004
Bonami, Aline 1; Grellier, Sandrine 1; Sehba, Benoît F. 2

1 Fédération Denis-Poisson, MAPMO-UMR 6628, département de mathématiques, université d'Orléans, 45067 Orléans cedex 2, France
2 Department of Mathematics, University of Glasgow, Glasgow G12 8QW, UK
@article{CRMATH_2007__344_12_749_0,
     author = {Bonami, Aline and Grellier, Sandrine and Sehba, Beno{\^\i}t F.},
     title = {Boundedness of {Hankel} operators on $ {\mathcal{H}}^{1}({\mathbb{B}}^{n})$},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {749--752},
     publisher = {Elsevier},
     volume = {344},
     number = {12},
     year = {2007},
     doi = {10.1016/j.crma.2007.05.004},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.05.004/}
}
TY  - JOUR
AU  - Bonami, Aline
AU  - Grellier, Sandrine
AU  - Sehba, Benoît F.
TI  - Boundedness of Hankel operators on $ {\mathcal{H}}^{1}({\mathbb{B}}^{n})$
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 749
EP  - 752
VL  - 344
IS  - 12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.05.004/
DO  - 10.1016/j.crma.2007.05.004
LA  - en
ID  - CRMATH_2007__344_12_749_0
ER  - 
%0 Journal Article
%A Bonami, Aline
%A Grellier, Sandrine
%A Sehba, Benoît F.
%T Boundedness of Hankel operators on $ {\mathcal{H}}^{1}({\mathbb{B}}^{n})$
%J Comptes Rendus. Mathématique
%D 2007
%P 749-752
%V 344
%N 12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.05.004/
%R 10.1016/j.crma.2007.05.004
%G en
%F CRMATH_2007__344_12_749_0
Bonami, Aline; Grellier, Sandrine; Sehba, Benoît F. Boundedness of Hankel operators on $ {\mathcal{H}}^{1}({\mathbb{B}}^{n})$. Comptes Rendus. Mathématique, Volume 344 (2007) no. 12, pp. 749-752. doi : 10.1016/j.crma.2007.05.004. http://www.numdam.org/articles/10.1016/j.crma.2007.05.004/

[1] A. Bonami, S. Grellier, Decomposition theorems for Hardy–Orlicz spaces and weak factorization, Preprint, 2007

[2] Bonami, A.; Peloso, M.; Symesak, F. Factorization of Hardy spaces and Hankel operators on convex domains in Cn, J. Geom. Anal., Volume 11 (2001) no. 3, pp. 363-397

[3] Janson, S.; Peetre, J.; Semmes, S. On the action of Hankel and Toeplitz operators on some function spaces, Duke Math. J., Volume 51 (1984) no. 4, pp. 937-958

[4] Rudin, W. Function Theory in the Unit Ball of Cn, Grundlehren der Mathematischen Wissenschaften, Fundamental Principles of Mathematical Science, vol. 241, Springer-Verlag, New York–Berlin, 1980 (xiii+436 pp) (ISBN: 0-387-90514-6)

[5] Smith, W.S. BMO(ρ) and Carleson measures, Trans. Amer. Math. Soc., Volume 287 (1985) no. 1, pp. 107-126

[6] Tolokonnikov, V.A. Hankel and Toeplitz operators in Hardy spaces, Soviet Math., Volume 37 (1987), pp. 1359-1364

[7] Zhao, R. On logarithmic Carleson measures, Acta Sci. Math. (Szeged), Volume 69 (2003), pp. 605-618

Cited by Sources: